€7.75
6 in stock
Why use Panadol Extra Soluble
When you’re suffering from headaches, such as migraine headache, you want powerful relief.
Panadol Extra Soluble contains a second active ingredient caffeine, that amplifies the analgesic effect of Paracetamol, making it up to 30% more powerful*.
So, when you’ve got a headache you can count on Panadol Extra Soluble to deliver powerful, effective relief. And it’s gentle on your stomach, too.
Panadol Extra Soluble is also effective in treating backache, rheumatic pains and muscle pains, period pains and toothache.
Ingredients:
Contains 500 mg of Paracetamol and 65mg Caffeine per tablet. Also contains sodium.
Cautions / Warnings:
For more information before using this product, see patient information leaflet included.
Additional information
Quantity | |
---|---|
Size | COLOUR, Small, Small/Medium, Medium, Large, X Large, XX Large, XXX Large, XXXX Large |